# SDR REXA2016010900021

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 4,680 hours, 3,196 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Saturated
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH HAS EXCESSIVE HATCH LEAK, ALONG LOWER RT SIDE.  INSPECTED AFFECTED AREA, FOUND WATER WITHIN THE DOOR REMOVED & CLEANED DOOR SEAL AS NECESSARY.  OPERATIONS CHECKED GOOD & NO LEAKS NOTED AT THIS TIME IAW AMM 52-22-00.
